Hello there and welcome to the medhelp forum. The combination of drugs, citalopram that is a selective serotonin reuptake inhibitor and amphetamine and dextroamphetamine that are dopamine and norepinephrine reuptake inhibitor is not recommended. Amphetamines may possess serotonergic activity and should not be administered with SSRIs as there is an additive risk of serotonin syndrome. Enhanced sympathomimetic effects is possible. Serotonin syndrome is manifest as irritability, confusion, autonomic dysfunction like tachycardia, hyperthermia, excessive sweating etc. there may be tremors, rigidity, abdominal cramping and diarrhea. You need to stop citalopram and require therapy for these symptoms immediately. Consult your PCP at the earliest. Wishing you all the best.
I take 30mg of Celexa at bedtime and 10mg of Adderall around noon. I've been taking these for 2 months. I feel fine. Are these low doses safe since I take them 12 hours apart?